# SDR SWIA201335542

- Difficulty date: November 20, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 25,064 hours, 15,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BELLY HAS SCRATCH AT FS 977.0.  C-CHECK BLENDED CHAFED AREA AFT OF FS 977 IAW REO.
